American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ilan Adler, Nimrod Megiddo and Michael J. Todd. New results on the average behavior of simplex algorithms. Bull. Amer. Math. Soc. 11 (1984) 378-382. MR 752803.
Abstract, references, and article information   
View Article: PDF

[2] Kevin S. McCurley. Prime values of polynomials and irreducibility testing. Bull. Amer. Math. Soc. 11 (1984) 155-158. MR 741729.
Abstract, references, and article information   
View Article: PDF

[3] Leonard Adleman and Frank Thomson Leighton. An $O(n\sp{1/10.89})$ primality testing algorithm . Math. Comp. 36 (1981) 261-266. MR 595060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Steve Smale. The fundamental theorem of algebra and complexity theory. Bull. Amer. Math. Soc. 4 (1981) 1-36. MR 590817.
Abstract, references, and article information   
View Article: PDF

[5] Vladimir Lifschitz. The efficiency of an algorithm of integer programming: a probabilistic analysis . Proc. Amer. Math. Soc. 79 (1980) 72-76. MR 560587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. C. Lagarias. On the computational complexity of determining the solvability or unsolvability of the equation $X\sp{2}-DY\sp{2}=-1$ . Trans. Amer. Math. Soc. 260 (1980) 485-508. MR 574794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arthur G. Werschulz. Computational complexity of one-step methods for systems of differential equations . Math. Comp. 34 (1980) 155-174. MR 551295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roland Kusterer and Manfred Reimer. Stable evaluation of polynomials in time ${\rm log}\,n$ . Math. Comp. 33 (1979) 1019-1031. MR 528054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David G. Korn and Jules J. Lambiotte. Computing the fast Fourier transform on a vector computer . Math. Comp. 33 (1979) 977-992. MR 528051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul N. Swarztrauber. A parallel algorithm for solving general tridiagonal equations . Math. Comp. 33 (1979) 185-199. MR 514818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Louis W. Ehrlich. A marching technique for nonseparable equations . Math. Comp. 33 (1979) 881-890. MR 528045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Barry E. Jacobs. The $\alpha $-union theorem and generalized primitive recursion . Trans. Amer. Math. Soc. 237 (1978) 63-81. MR 479362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1